# SDR ABXA070062

- Difficulty date: February 16, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- Aircraft time: 60,250 hours, 56,845 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 9915565159
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR CENTER BEAM RIGHT END FITTING WAS CRACKED.  REMOVED AND REPLACED ANGLES IAW DC9 SRM 51-30-1.
